Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any side effects of testicle stimulation ?

Hi, Does using a water jet while masturbating to stimulate the testicles and penis have any side effects. There is some amount of pain which is caused in the testicles depending on the strength of the water jet. Does moderately hurting the testes for pleasure have any longer term side-effects. No short-term effects have been felt in any other activity and the pain remains only during the masturbation
Tue, 26 Apr 2011
Report Abuse
General & Family Physician 's  Response
Hi,
It depend upon water jet force you use.Testicles are very gentle,soft and delicate organ so even some more force can give shock.
So avoid water jet as at the time of sex stimulation you may be so excited that you may not know how much force you used and sensitive testicle may get injury which may result in big problem.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

A friend of my daughter has taken Methamphetamine. I know he took some last night & again today. I don t know how he took it. He told her that both his arms & legs went Blue, his penis has shrunk & his testicles have gone up ...His limps have returned to normal but my daughter does not know whether she has any cause to be concerned! She is the only person he has told and is going to my daughter apt. now!

doctor1 MD

I received a script for cipro for epidymitis. I drink iced coffee every morning and I noticed a lot of anxiety from the time I started taking it and more with caffeine. My testicles still were hurting so I stopped drinking caffeine as I seen that I was less nervous when I was taking caffeine with cipro. That was day 1-2 About 5 days after taking it I noticed cloudy thoughts , nightmares, weird thoughts of death, serious pain in my inside knees , tingling in my legs, tingling in my body like I m going numb but not quiet! And my elbows wrist and knees hurt ! I was having drowsiness driving an having a hard time focusing and my elbows were making piping noises I have never heard! I did not take my dose today and feel a little better the best I have felt in days. I was wondering if this is a rare side affect of the drug ?

doctor1 MD

Hi doc, I m a 30/m. In an average week I masturbate upwards of 100 times a week. The ejaculate is clear and basically water. How much is too much? If I cut down smoking and caffeine will the urge subside? Is this a self correction to counter the stimulants?